# SDR REXA2014120501163

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 2,518 hours, 1,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE, NEXT TO SERVICE DOOR.  DEFERRED FWD FLASHLIGHT IAW MEL 25-61-4A MX 4488 NOTIFIED.  MMO2 UPDATED, PLACARD INSTALLED.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY PN ON & OFF P2-07-0001-214IAW 25-61-01.  ALL CHECKED GOOD.  REMOVED FROM MMO2 MX NOTIFIED 4632.
